Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A note on complementation in lattices


Author: L. R. Wilcox
Journal: Bull. Amer. Math. Soc. 48 (1942), 453-458
DOI: https://doi.org/10.1090/S0002-9904-1942-07702-0
Cited work: Bull. Amer. Math. Soc., Volume 47, Number 5 (1941), 373--381
MathSciNet review: 0006993
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1942-07702-0

American Mathematical Society